skin-hair-icon
Using Morr F 5% for Hair
Hi.. I have been prescribed Morr F 5% for ADA and from very first day my hairfall has increased. Can anyone tell why it will be? And when will it settle down and hair regrowth will start.
4613 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings. Don't worry. Many patients experience increased hair fall in first two to three weeks of initiation of minoxidil based lotions. This is due to initial action of minoxidil and conversion of all hair follicles to anagen phase. The fall will settle in couple of weeks and don't worry your hair will regrow. Further queries may be sent on follow up messaging. Warm regards.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.